MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 3L 6FR X 55CM TCG; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 3L 6FR X 55CM TCG; CATHETER, INTRAVASCULAR, THERA
Catalog Number DLX-45563-CURVC
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer returned one, 3-lumen picc catheter for analysis.Signs of use were observed inside the extension line.Initial analysis revealed that the catheter body was severed.The severed portion was not returned for analysis.It is assumed that the sample was intentionally cut by the customer.Visual analysis confirmed that the proximal extension line was separated.The separated portion of the extension line (including the luer hub) was not returned.Microscopic examination confirmed the separation; however, a full analysis could not be performed on the separated portion of extension line.The extension line outer diameter 0.0955", which is within the specification limits of 0.0930"-0.0970" per the proximal extension line product drawing.The inner diameter at the point of separation measured 0.057", which is within the specification limits of 0.055"-0.059" per the proximal extension line product drawing.Functional inspection could not be performed due to the nature of the damaged on returned sample.A manual tug test confirmed that the medial and distal extension lines was secure within the luer hub.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".The ifu also states, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations".The ifu provided with the kit informs the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations".The report of a separated extension line was confirmed through analysis of the returned sample.Visual analysis revealed that the proximal line was separated.Despite the damage, the sample met all dimensional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report, the sample received, and the comments from the manufacturing site, the likely root cause is manufacturing related.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "white hub came off picc".There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW AGBA PICC NAVICURVE: 3L 6FR X 55CM TCG
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
keona jones
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24545946
Report Number9680794-2026-00164
Device Sequence Number9377993
Product Code LJS
UDI-Device Identifier10801902208740
UDI-Public(01)10801902208740(11)251014(17)261101(10)33F25G0394(21)
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K220363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDLX-45563-CURVC
Device Lot Number33F25G0394
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown